Refinements of Hermite-Hadamard inequality for $F_h$-convex functions on time scales

Document Type : Research Paper


Research Group in Mathematics and Applications, Department of Mathematics, University of Lagos, Lagos, Nigeria


In this paper, new improvements, refinements and extensions to show that an $F_h$-convex function on time scales satisfies Hermite-Hadamard inequality is given in several directions. Examples and applications are as well provided to further support the results obtained.


[1] M. Bohner, and A. Peterson, Dynamic equations on time scales: An introduction with applications, Boston, Birkhauser, 2001.
[2] P.S. Bullen, Error estimates for some elementary quadrature rules, Univ. Beograd Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 602-633 (1978) 97–103.
[3] C. Dinu, Convex functions on time scales, Ann. Univ. Craiova, Math. Comp. Sci. Ser. 35 (2008) 87–96.
[4] C. Dinu, Hermite-Hadamard inequality on time scales, J. Inequal. Appl. 2008 (2008) Article ID 287947.
[5] S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University (Amended version), 2002.
[6] B.O. Fagbemigun and A.A. Mogbademu, Hermite-Hadamard inequality for diamond-Fh-convex function on coordinates, Palestine J. Math. 9(2) (2020) 1–11.
[7] B.O. Fagbemigun, A.A. Mogbademu and J.O. Olaleru, Diamond-ϕh dynamics on time scales with an application to economics, Int. J. Non-linear Anal. Appl. 11(1) (2020) 277–290.
[8] B.O. Fagbemigun and A.A. Mogbademu, Some classes of convex functions on time scales, Facta Univ. Ser. Maths. Inform. 35(1) (2020) 11–28.
[9] B.O. Fagbemigun and A.A. Mogbademu, Inequalities on time scales via diamond-Fh integral, Adv. Inequal. Appl. 2021(2) (2021) 1–13.
[10] B.O. Fagbemigun, A.A. Mogbademu and J.O. Olaleru, Integral inequalities of Hermite-Hadamard type for a certain class of convex functions on time scales, Honam Math. J. (2021)(To Appear).
[11] A.El. Farissi, Simple proof and refinement of Hermite-Hadamard inequality, J. Math. Inequal. 4(3) (2010) 365–369.
[12] J. Hadamard, Etude sur les propri´et´ees des fonctions enti`eres et en particulier d’une fonction consid´er´ee par ´ Riemann, J. Math. Pures. Appl. 58 (1893) 171–215.
[13] S. Hilger, Analysis on measure chains-a unified approach to continuous and discrete calculus, Results Math. 18 (1990) 18–56.
[14] M.A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory 2 (2007) 126–131.
[15] P.O. Olanipekun, A.A. Mogbademu and S.S. Dragomir, Hermite-Hadamard type inequalities for a new class of harmonically Convex functions, Note Math. 38(1) (2018) 23–34.
[16] B.O. Omotoyinbo, A.A. Mogbademu and P.O. Olanipekun, Integral inequalities of Hermite-Hadamard type for λ − MT-convex functions, J. Math. Sci. Appl. 4(2) (2016) 14–22.
[17] J. Sandor, ´ Some integral inequalities, El. Math. 43 (1988) 177–180.
[18] Q. Sheng, M. Fadag, J. Henderson and J.M. Davis, An exploration of combined dynamic derivatives on time scales and their applications, Nonlinear Anal. Real World Appl. 7(3) (2006) 395–413.
[19] F.H. Wong, W.C. Lian, C.C. Yeh and R.L. Liang, Hermite-Hadamard’s inequality on time scales, Int. J. Artific. Life Res. 2(3) (2011) 51–58.
Volume 13, Issue 1
March 2022
Pages 2279-2292
  • Receive Date: 18 October 2021
  • Revise Date: 08 November 2021
  • Accept Date: 01 December 2021